Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online
Ask a Urologist   »  

Excessive masturbation, pimples around pubic hair and lower buttocks, hard to pop. Medication for treatment ?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2324 Questions
well i masterbate alot, and im starting to get these pimple, but they are hard to pop around my pubic hairs and lower butt, is this normal
Posted Thu, 12 Apr 2012 in Penis Problems
Answered by Dr. Robert Galamaga 31 minutes later
Hello and thanks for the query.

These pimples are most likely from inflamed hair follicles. We refer to this as folliculitis.

With folliculitis some oils get into the follicle duct and can cause a tiny inflammation or infection to occur.

This is not uncommon and it can be easily taken care of with a few simple steps.

First - make sure to shower every day washing the area well with soap. Also every couple of days I advise that you take a good warm soak in the bathtub for 30 minutes. The soak will help open the follicles and release trapped oils.

Within a couple of weeks hour symptoms should be much improved.

Tha la again for the query. I hope my response has been helpful and informative. If you have additional concerns I would be happy to address them.


Dr. Galamaga
Above answer was peer-reviewed by
Follow-up: Excessive masturbation, pimples around pubic hair and lower buttocks, hard to pop. Medication for treatment ? 3 hours later
So is there any kind of cream or ointment i can buy for this?
Answered by Dr. Robert Galamaga 9 hours later
Hello again.

You can use a topical antibiotic cream such as Neosporin which may help. There is a prescription cream called Mupirocin, which is more powerful, but I would reserve use of that for the time being. Lastly, try to cut back the masturbatoon to just once daily for a week or so.

Thanks again for the query. Please let me know if I may be of any additional assistance.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor